Advanced search
1 file | 393.14 KB Add to list

Nonexistence results for the hyperbolic-type equations on graded Lie groups

Aidyn Kassymov (UGent) , Niyaz Tokmagambetov (UGent) and Berikbol Torebek (UGent)
Author
Organization
Abstract
In this paper, we deal with systems of wave and pseudo-hyperbolic equations. Some semilinear equations for hypoelliptic operators on R-n, Heisenberg groups, stratified Lie groups and graded Lie groups are studied. In particular, we obtain nonexistence results for nonlinear hyperbolic and pseudo-hyperbolic equations and systems on graded Lie groups. Also, we show Kato-type exponents for systems of pseudo-hyperbolic equations for Rockland operators on graded Lie groups.
Keywords
General Mathematics, Rockland operator, Graded Lie groups, Blow-up, Kato-type exponent, Pseudo-hyperbolic equation, LINEAR WAVE-EQUATIONS, BLOW-UP, ROCKLAND OPERATORS, GLOBAL-SOLUTIONS, INEQUALITIES, THEOREMS

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 393.14 KB

Citation

Please use this url to cite or link to this publication:

MLA
Kassymov, Aidyn, et al. “Nonexistence Results for the Hyperbolic-Type Equations on Graded Lie Groups.” BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol. 43, no. 6, 2020, pp. 4223–43, doi:10.1007/s40840-020-00919-6.
APA
Kassymov, A., Tokmagambetov, N., & Torebek, B. (2020). Nonexistence results for the hyperbolic-type equations on graded Lie groups. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 43(6), 4223–4243. https://doi.org/10.1007/s40840-020-00919-6
Chicago author-date
Kassymov, Aidyn, Niyaz Tokmagambetov, and Berikbol Torebek. 2020. “Nonexistence Results for the Hyperbolic-Type Equations on Graded Lie Groups.” BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY 43 (6): 4223–43. https://doi.org/10.1007/s40840-020-00919-6.
Chicago author-date (all authors)
Kassymov, Aidyn, Niyaz Tokmagambetov, and Berikbol Torebek. 2020. “Nonexistence Results for the Hyperbolic-Type Equations on Graded Lie Groups.” BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY 43 (6): 4223–4243. doi:10.1007/s40840-020-00919-6.
Vancouver
1.
Kassymov A, Tokmagambetov N, Torebek B. Nonexistence results for the hyperbolic-type equations on graded Lie groups. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY. 2020;43(6):4223–43.
IEEE
[1]
A. Kassymov, N. Tokmagambetov, and B. Torebek, “Nonexistence results for the hyperbolic-type equations on graded Lie groups,” BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol. 43, no. 6, pp. 4223–4243, 2020.
@article{8662815,
  abstract     = {{In this paper, we deal with systems of wave and pseudo-hyperbolic equations. Some semilinear equations for hypoelliptic operators on R-n, Heisenberg groups, stratified Lie groups and graded Lie groups are studied. In particular, we obtain nonexistence results for nonlinear hyperbolic and pseudo-hyperbolic equations and systems on graded Lie groups. Also, we show Kato-type exponents for systems of pseudo-hyperbolic equations for Rockland operators on graded Lie groups.}},
  author       = {{Kassymov, Aidyn and Tokmagambetov, Niyaz and Torebek, Berikbol}},
  issn         = {{0126-6705}},
  journal      = {{BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY}},
  keywords     = {{General Mathematics,Rockland operator,Graded Lie groups,Blow-up,Kato-type exponent,Pseudo-hyperbolic equation,LINEAR WAVE-EQUATIONS,BLOW-UP,ROCKLAND OPERATORS,GLOBAL-SOLUTIONS,INEQUALITIES,THEOREMS}},
  language     = {{eng}},
  number       = {{6}},
  pages        = {{4223--4243}},
  title        = {{Nonexistence results for the hyperbolic-type equations on graded Lie groups}},
  url          = {{http://dx.doi.org/10.1007/s40840-020-00919-6}},
  volume       = {{43}},
  year         = {{2020}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: